Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

My wife is suffering from rhinosplasty, headaches.

my wife is getting headaches, she had rhinoplasty 6 weeks ago. She has started back at the gym starting of gently with running, cross trainer and powerplate. Sinus seem blocked and nose seems pressured and tingly. She seems to have flu like symptons but has had a cold but this seems to have cleared up. I know this sounds vague but has anyone else had similar problems?
Asked On : Wed, 20 Jan 2010
Answers:  2 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  Anonymous's Response

If she has recovered, then it is right. Put the query in an  understandable manner.

Answered: Wed, 20 Jan 2010
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM
This fresh complain may not be related to your previous problem but could be fresh
viral infection and headaches could be in that relation give paracetamol for two to
three days and if does not dis appear contact your doctor. THanks
Answered: Sat, 3 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor